# SDR SWIA201128017

- Difficulty date: September 28, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 22,362 hours, 18,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 & 10 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 5497)  RELAMPED EMERGENCY LIGHTS.
